Proceedings of the Estonian Academy of Sciences (Jan 2023)

On the joint continuity of module multiplication

  • Mart Abel

DOI
https://doi.org/10.3176/proc.2023.1.02
Journal volume & issue
Vol. 72, no. 1
pp. 6 – 16

Abstract

Read online

Let A be any topological algebra over R or C. We show that the property of a topological left (right or two-sided) A-module to have a jointly continuous action of A is inherited by submodules, quotient modules, completion, direct products, direct sums, projective limits and injective limits. In the case of commutative topological A-bimodules, the same property is inherited by topological tensor products.

Keywords